A female asked:
Took a claritin (loratadine) d 24 hrs 10 hours ago, forgot and took a allergy sinus med with acetaminophen, phenylephrine and diphenhydramine. am i in danger?
1 doctor answer • 2 doctors weighed in
Dr. David Earleanswered
General Surgery 33 years experience
Unlikely : But if you feel your heart racing, or otherwise that something is not right, call your primary care or go to the ER. It is very unlikely however that you will need medical attention for this. Hope this helps, and that you feel better soon!
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated Feb 6, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.